# SDR CA120607008

- Difficulty date: June 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 560 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 120A5192A
- Condition: Malfunctioned
- Location: Mlg
- Part time: 842 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT MLG DOWN LOCK INDICATOR SHOWED RED WITH GEAR HANDLE SELECTED IN THE DOWN POSITION.  GEAR WAS NOT DOWN AND LOCKED.  LANDING OCCURED WITHOUT INCIDENT.  ACFT WAS TOWED TO HANGAR FOR TROUBLESHOOTING.  MAINTENANCE TROUBLESHOT THE SYS AND FOUND THE RT MLG ACTUATOR WAS NOT OPERATING PROPERLY, THE PROBLEM COULD BE REPRODUCED.  REPLACED THE RT MLG ACTUATOR AND SYSTEM TESTED NORMALLY.
